13 February 2019 (Thursday)

8.30 – 9.00          Registration

9.00 – 9.15 Welcome and opening the meeting Lode Godderis Dirk Pallapies
09.15 – 10.30 Monitoring Occupational Diseases  Chair: Dirk Pallapies
09.15 OCCUPATIONAL DISEASES IN GERMANY – REPORTING, RECOGNITION, LATEST DEVELOPMENTS AND TRENDS Eva-Marie Höffer (30 min)
09.45 TRENDS IN OCCUPATIONAL DISEASES IN FINLAND, 1975-2013: A REGISTER STUDY Riitta Sauni
10.00 MONITORING, OBSERVATION, AND DIAGNOSES IN OCCUPATIONAL HEALTH – MULTISOURCES, MULTILEVELS Maylis Lamberton
10.15 TRENDS OF OCCUPATIONAL DISEASES IN THE ITALIAN AGRICULTURAL SECTOR Henk van der Molen

10.30 – 11.00     Coffee break

11.00-12.45 New and Emerging Risks and Diseases in Occupational Health Chair:
Vincent Bonneterre
11.00UPDATE ON MONITORING NEW WORK-RELATED DISEASES IN BELGIUM: THE STATUS OF SIGNAAL SENTINEL APPROACH Jelena Bakusic (30 min)
11.30 EUROPEAN SENTINEL SURVEILLANCE SYSTEM FOR WORK AND HEALTH Lode Godderis
11.45 ON THE WAY TO RISK MANAGEMENT OF NEW AND EMERGING RISKS OF CHEMICALS Nicole Palmen
12.00OBSERVATIONS OF NEW AND EMERGING HEALTH EFFECTS FOR PRIORITIES SETTING IN CHEMICALS REGULATION Romy Marx (30 min)
12.30OUTBREAK OF SEVERE PNEUMOCOCCAL DISEASE IN A NORWEGIAN SHIPYARD Tor Erik Danielson

12.45 – 13.45     Lunch break

13.45–15.00 Assessing Recent and Previous Exposure Chair: Lode Godderis
13.45 QUANTIFICATION OF ALLERGENIC ENZYMES AT THE WORKPLACE USING IMMUNOASSAYS TO PREVENT OCCUPATIONAL RESPIRATORY DISEASES Ingrid Sander
14.00 RETROSPECTIVE ASSESSMENT OF ASBESTOS EXPOSURE: HOW RELIABLE ARE EXPERT OPINION AND ALGORITHMS? A VALIDATION THROUGH COMPARISON OF ESTIMATES WITH LUNG FIBER BURDEN MEASURED BY SEM-EDS Claudio Colosio
14.15MEDICO-ADMINISTRATIVE DATA COMBINED WITH AGRICULTURAL PRACTICES DATA TO RETROSPECTIVELY ESTIMATE PESTICIDE USE BY AGRICULTURAL WORKERS Vincent Bonneterre
14.30NANOTiO2 SKIN ABSORPTION AND NO EFFECT TO PREVENT UV RADIATION OXIDATIVE STRESS Daniela Pelclova
14.45CARBON FIBRES AS A SOURCE OF RESPIRABLE FIBRE DUSTS Dominic Kehren

15.00 – 15.30     Coffee break

15.30 – 16.15     Workshop on Occwatch

17.30 – 19.00     Visiting the Bode Museum – guided tour and/or free visit

19.30                   Dinner at RESTAURANT HOSTARIA DEL MONTE CROCE

14 February 2019 (Friday)

9.00 – 10.45 New aspects of well-known hazards Chair: Claudio Colosio
9.00 ADVANCED TECHNOLOGIES AND MATERIALS – NEW HEALTH HAZARDS AT WORKPLACES?Wolfgang Zschiesche   (30 min)
9.30SHIFT WORK DISORDER – AN OVERLOOKED ISSUE Dani Mirnik
9.45THE EMERGING EPIDEMIC OF OF ACCELERATED SILICOSIS: ESTABLISHMENT OF A SILICA-ASSOCIATED DISEASE REGISTRY IN VICTORIA, AUSTRALIA Malcolm Sim
10.00OCCUPATIONAL HEALTH SURVEILLANCE OF FRENCH AGRICULTURAL WORKERS USING HEALTH INSURANCE DATABASES Vincent Bonneterre
10.15EMPLOYED PATIENTS FACE MORE BARRIERS TO COMPLETE CARDIAC REHABILITATION PROGRAM Begoña Martinez-Jarreta
10.30 SWORD – 30 YEARS OF SURVEILLANCE IN OCCUPATIONAL RESPIRATORY DISEASE Ana Barradas

10.45 – 11.15     Coffee break

11.15 – 12.30 Building evidence for causal relations Chair: Malcolm Sim
11.15 BETTER PREVENTION, IDENTIFICATION, AND REPORTING OF WORK-RELATED AND OCCUPATIONAL DISEASES AND EMERGING RISKS Dick Spreeuwers
11.30COLD CASES. MULTI-ELEMENTAL IMAGING OF TISSUES TO IDENTIFY THE OCCUPATIONAL AND ENVIRONMENTAL ORIGIN OF IDIOPATHIC PULMONARY PATHOLOGIES Vincent Bonneterre
11.45WORK-RELATED PSYCHOSOCIAL RISK FACTORS FOR STRESS-RELATED DISORDERS – A SYSTEMATIC REVIEW AND META-ANALYSIS Henk van der Molen
12.00INFECTIOUS DISEASE RISKS ASSOCIATED WITH OCCUPATIONAL EXPOSURE AMONG NON-HEALTHCARE WORKERS: A SYSTEMATIC REVIEW OF THE LITERATURE Sofie Acke
12.15FINDING ANSWERS TO ETIOLOGICAL QUESTIONS ON CHEMICAL EXPOSURE AND HEALTH Annet Lenderink

12.30 – 13.30 Lunch break

13.30-14.15 DISCUSSION ON COLLABORATION, CLOSING SESSION, SUMMARIZING  Lode Godderis
Dirk Pallapies

15.00 – …         Visit the Reichstag